Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Rigor attack. Panadol tablets taken. Advise?

Hi, I had last night,what I think was a rigor attack. I would say it lasted about 15 mins. I took 2 500m Panadol tablets to reduce my temperature and went to bed. I was shivering in bed for a while, say 5 mins. and they then subsided. I was also very hot and did not get much sleep. Today, I feel a bit better and am continuing to take panadol. If I have another incident, should I seek medical advice and see my Doctor?

Many thanks,

Mon, 17 Jun 2013
Report Abuse
Orthopaedic Surgeon 's  Response
Hello,
Welcome at HCM.

I have read your query.

Present incidence of shivering should be most probably due to an infection.
Yes,It is very necessary that you should consult to your general physician if you have another episode of fever or shivering.Your doctor will prescribe you some blood investigation to rule out cause for this.

Hope this will help you.

With best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sleep disorder


Rigor attack. Panadol tablets taken. Advise?

Hello, Welcome at HCM. I have read your query. Present incidence of shivering should be most probably due to an infection. Yes,It is very necessary that you should consult to your general physician if you have another episode of fever or shivering.Your doctor will prescribe you some blood investigation to rule out cause for this. Hope this will help you. With best wishes.